# SDR 2001UALA02416

- Difficulty date: December 16, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME IS DENTED AT STATION 1460 STRINGER 25 LEFT.  MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGED AREA MFG AND INSTALLED REPAIR DOUBLER.
